MAUDE Adverse Event Report: SYNTHES GMBH SPEED 9X10X10MM IMPLANT; STAPLE, FIXATION, BONE

SYNTHES GMBH SPEED 9X10X10MM IMPLANT; STAPLE, FIXATION, BONE
Model Number SE-0910
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/31/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device available for evaluation: complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Initial reporter occupation: is a synthes employee.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Part # se-0910.Synthes lot # mse210240.Supplier lot # mse210240.Release to warehouse date: (b)(6) 2022.Supplier: millstone medical.No ncrs were generated during production.The product was returned to depuy synthes for evaluation.The depuy synthes team conducted a visual inspection of the returned device.Visual analysis of the returned sample revealed that speed compression implant kit 09x10x10mm.It was confirmed that the 13mm drill guide instead of a 09mm was packaged with the product se-0910 in a speed compression implant kit 09x10x10mm box.A dimensional inspection for the peed compression implant kit 09x10x10mm was unable to be performed due to basic dimension are irrelevant to reported condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.The overall complaint was confirmed for the peed compression implant kit 09x10x10mm.The root cause of the complaint condition can be confirmed due to the manufacturing issue.The received condition of the peed compression implant kit 09x10x10mm confirmed that the the 13mm drill guide instead of a 09mm was packaged with the product product se-0910 in a peed compression implant kit 09x10x10mm box.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that during incoming inspection on (b)(6) 2022, the implant kits were found to contain drill guides for 13mm cci implants, and not for the 9mm cci implant that is packaged.There was no patient interaction, no patient consequence.No further information is available.This report is for a speed 9x10x10mm implant.This is report 1 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h6: part # se-0910, synthes lot # mse210240, supplier lot # mse210240, release to warehouse date: 24 aug 2022, supplier: (b)(4), no ncrs were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.The product was returned to depuy synthes for evaluation.The depuy synthes team conducted a visual inspection of the returned device.Visual analysis of the returned sample revealed that speed compression implant kit 09x10x10mm.It was confirmed that the 13mm drill guide instead of a 09mm was packaged with the product se-0910 in a speed compression implant kit 09x10x10mm box.A dimensional inspection for the peed compression implant kit 09x10x10mm was unable to be performed due to basic dimension are irrelevant to reported condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.The overall complaint was confirmed for the peed compression implant kit 09x10x10mm.The root cause of the complaint condition can be confirmed due to the manufacturing issue.The received condition of the peed compression implant kit 09x10x10mm confirmed that the 13mm drill guide instead of a 09mm was packaged with the product se-0910 in a peed compression implant kit 09x10x10mm box.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SPEED 9X10X10MM IMPLANT
Common Device Name
STAPLE, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key15508529
Report Number8030965-2022-07545
Device Sequence Number5171479
Product Code JDR
UDI-Device Identifier00810633020111
UDI-Public(01)00810633020111
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K142292
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSE-0910
Device Catalogue NumberSE-0910
Device Lot NumberMSE210240
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/19/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/31/2022
Supplement Date Received by Manufacturer10/03/2022
Initial Report FDA Received Date09/29/2022
Supplement Report FDA Received Date10/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/19/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown